# SDR HEEA076339

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,244 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Universal Joint
- Part number: 406310405101
- Part serial: RXFS4387
- Condition: Worn
- Location: Main Rotor
- Part time: 1,498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR UNIVERSAL WORN.
